# SDR SWAA2024110746936

- Difficulty date: October 9, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 30,276 hours, 14,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L-ANGLE CRACKED AT DEFLECTION RIB O/B #3 FLAP TRACK AT FWD WEB SUPPORT<[01] REMOVED ANGLE FROM AIRCRAFT I.A.W SRM 51-40-02.;[02] REMOVED AND REPLACED DEFLECTION RIB CLIP I.A.W SRM 51-40-02.;[03] DUSTIN WYATT (TECHNICIAN); 17-OCT-2024 20:21 UTC REMOVED AND REPLACED DEFLECTION RIB CLIP I.A.W SRM 51-40-02.
